본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of combinatorial theory. Series B 13건

  1. [해외논문]   Two-regular subgraphs of odd-uniform hypergraphs   SCI SCIE

    Han, Jie , Kim, Jaehoon
    Journal of combinatorial theory. Series B v.128 ,pp. 175 - 191 , 2018 , 0095-8956 ,

    초록

    Abstract Let k ≥ 3 be an odd integer and let n be a sufficiently large integer. We prove that the maximum number of edges in an n -vertex k -uniform hypergraph containing no 2-regular subgraphs is ( n − 1 k − 1 ) + ⌊ n − 1 k ⌋ , and the equality holds if and only if H is a full k -star with center v together with a maximal matching omitting v . This verifies a conjecture of Mubayi and VerstraEte.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   The square of a planar cubic graph is 7-colorable   SCI SCIE

    Thomassen, Carsten
    Journal of combinatorial theory. Series B v.128 ,pp. 192 - 218 , 2018 , 0095-8956 ,

    초록

    Abstract We prove the conjecture made by G. Wegner in 1977 that the square of every planar, cubic graph is 7-colorable. Here, 7 cannot be replaced by 6.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   The maximum number of cliques in graphs without long cycles   SCI SCIE

    Luo, Ruth
    Journal of combinatorial theory. Series B v.128 ,pp. 219 - 226 , 2018 , 0095-8956 ,

    초록

    Abstract The Erdős–Gallai Theorem states that for k ≥ 3 every graph on n vertices with more than 1 2 ( k − 1 ) ( n − 1 ) edges contains a cycle of length at least k . Kopylov proved a strengthening of this result for 2-connected graphs with extremal examples H n , k , t and H n , k , 2 . In this note, we generalize the result of Kopylov to bound the number of s -cliques in a graph with circumference less than k . Furthermore, we show that the same extremal examples that maximize the number of edges also maximize the number of cliques of any fixed size. Finally, we obtain the extremal number of s -cliques in a graph with no path on k -vertices.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지